# SDR YENA200526

- Difficulty date: April 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 2,423 hours, 847 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 7645
- Condition: Unknown
- Part time: 2,238 hours, 786 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL ROW 8 RT SIDE.  ACCOMPLISHED INFO NOTICE 2004-T023TR, OPS CHECKED NO FAULTS FOUND.  REMOVED AND REPLACED SEB AT 8E AS PRECAUTIONARY AS STATED IN INFO NOTICE.
